# SDR QXEA2018100500360

- Difficulty date: October 5, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 11,067 hours, 11,842 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Generator
- Part number: 11521063
- Part serial: 115210600879
- Condition: Malfunctioned
- Location: Nr 2 Dc
- Part time: 15,450 hours, 16,533 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED SPARKS COMING FROM #2 ENGINE. REMOVED FROM SERVICE. REMOVED AND REPLACED #2 DC GEN IAW Q400 AMM TASKS 24-31-01-000-801/24-31-01-400-801 DUE TO GENERATOR SHAFT SHEAR. PERFORMED OPS TEST IAW Q400 AMM TASK 24-31-00-710-802. ALL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
